Translator Disclaimer
April 2017 Escape rate of the Brownian motions on hyperbolic spaces
Yuichi Shiozawa
Proc. Japan Acad. Ser. A Math. Sci. 93(4): 27-29 (April 2017). DOI: 10.3792/pjaa.93.27

Abstract

We discuss the escape rate of the Brownian motion on a hyperbolic space. We point out that the escape rate is determined by using the Brownian expression of the radial part and a generalized Kolmogorov’s test for the one dimensional Brownian motion.

Citation

Download Citation

Yuichi Shiozawa. "Escape rate of the Brownian motions on hyperbolic spaces." Proc. Japan Acad. Ser. A Math. Sci. 93 (4) 27 - 29, April 2017. https://doi.org/10.3792/pjaa.93.27

Information

Published: April 2017
First available in Project Euclid: 31 March 2017

zbMATH: 1371.60142
MathSciNet: MR3631821
Digital Object Identifier: 10.3792/pjaa.93.27

Subjects:
Primary: 60G17
Secondary: 58J65, 60F20

Rights: Copyright © 2017 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.93 • No. 4 • April 2017
Back to Top